Promosi Sempena Bulan Ramadhan. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!
404.jpg

(006234) Panadol Cold+Flu-ND Caplets x 12s

RM 17.55
(006234) Panadol Cold+Flu-ND Caplets x 12s Ratings: 0 - 0 votes


Contents

Paracetamol, pseudoephedrine hydrochloride.

Description

Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
Preservative: Potassium Sorbate 0.6mg.

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.